Citation: Deepthought. "Temporal Distortion: An Experience with Diazepam (Valium) (exp51965)". Erowid.org. Jan 3, 2008. erowid.org/exp/51965
I was able to acquire some 10 mg tabs of generic valium, and over the course of a week took a few hundred milligrams. I had taken valium once before, but the dosage was too low for my body weight, so I never really felt much effect.
The first day I got the tabs, I took about 50 mg, and got a little drowzy and very relaxed. I did also smoke some pot, so it was tough to truly differentiate which effects were from what drug I took. Over the next few days, I took dosages ranging from 10 mg/day to 60 mg/day. By the end of the week I physically felt fine, but my ability to recall time, especially day of the week was strongly impaired. I recall being with some friends and having no recollection of what day of the week it was, I kept on thinking it was a Saturday, when in actuallity, it was Monday, and this happened for several days thereafter, even when I was I had not consumed any diazepam.
This inability to recall the day of the week lasted for 3-4 days and was very annoying. I am a student, so during this time I was studying/taking my exams (I never took the diazepam while taking any exams). I found that it did not, in fact, impair my ability to learn, and perform well on the exams; I actually did about the same as I always do. The only strange side-effect was this temporal distortion, which finally wore off.
Since I am a scientist, I plan on performming tests, on myself, and if I continue to have these strange side-effects, I will report them here.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.